# SDR AWXA200301298

- Difficulty date: October 21, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 45,261 hours, 20,649 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE1740011
- Part serial: 241
- Condition: Faulty
- Location: R1 Door
- Part time: 34,679 hours, 15,585 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C-03 CHECK THE R-1 DOOR DAMPER FAILED TO OPERATE CORRECTLY WHEN MOVED TO CLOSED POSITION.  MAINTENANCE REMOVED AND REPLACED R-1 DOOR DAMPER CYLINDER IAW AMM TASK 52-11-14-000-001, OPERATIONAL CHECK WAS GOOD.  SDR WILL BE SUBMITTED UPON RECEIPT OF VENDOR TEARDOWN REPORT.
